Publicaciones (21)

2011

  1. Simulación de los shocks estructurales y coyunturales del sector turístico ern un destino canario afectado por estancamiento y declive

    Rect@: Revista Electrónica de Comunicaciones y Trabajos de ASEPUMA, Núm. 12, pp. 105-122

2008

  1. Valoración de opciones: un enfoque diferente

    Estudios de economía aplicada, Vol. 26, Núm. 1, pp. 283-284

  2. Besov, Sobolev and potentials type spaces on Chébli-Trimèche hypergroups

    Mathematica Balkanica, Vol. 22, Fasc. 3-4, pp. 347-361

  3. A different approach for pricing Asian options

    Applied Mathematics Letters, Vol. 21, Núm. 3, pp. 303-306

2007

  1. Valoración de opciones asiáticas con MATHEMATICA

    Rect@: Revista Electrónica de Comunicaciones y Trabajos de ASEPUMA, Núm. 8, pp. 139-150

2006

  1. Valoración de opciones asiáticas aritméticas por medio de la transformación de Laplace y Mathematica

    Anales de Economía Aplicada. Reunión Asepelt-España (20ª. 2006. La Laguna)

  2. A different approach for pricing European options

    WSEAS Transactions on Mathematics, Vol. 5, Núm. 1, pp. 161-166

2005

  1. A semigroup approach to American options

    Journal of Mathematical Analysis and Applications, Vol. 302, Núm. 1, pp. 157-165

2004

  1. A Practical Algorithm to Identify VARMA Models for Economic Data

    WSEAS Transactions on Business and Econonomics, Vol. 1, pp. 13-17

2002

  1. Semigroup theory applied to options

    Journal of Applied Mathematics, Vol. 2, Núm. 3, pp. 131-139

  2. On new characterizations of Lipschitz and Besov type spaces

    Archiv der Mathematik, Vol. 79, Núm. 1, pp. 39-45

2001

  1. Potenciales generalizados de Bessel

    Margarita mathematica: en memoria de José Javier (Chicho) Guadalupe Hernández (Universidad de La Rioja), pp. 433-442

  2. Aplicaciones de la Z-transformada a la economía

    Economía y finanzas 2001: libro homenaje al profesor Francisco Pérez Calatayud (ARTE Comunicación Visual), pp. 467-472

  3. The obrechkoff transform on spaces of generalized functions

    Rocky Mountain Journal of Mathematics, Vol. 31, Núm. 1, pp. 141-155

  4. Spaces of distributions of Besov and Triebel-Lizorkin type for the Fourier-Bessel transform

    Journal of Mathematical Analysis and Applications, Vol. 259, Núm. 1, pp. 51-63

2000

  1. On nonlinear Hankel potentials

    Integral Transforms and Special Functions, Vol. 10, Núm. 2, pp. 83-92

1999

  1. Abelian and Tauberian theorems for the Krätzel transform

    Pure and Applied Mathematika Sciences, Vol. 49, Núm. 1-2, pp. 45-60

1998

  1. A generalization of the K transform on spaces of generalized functions

    Mathematica Balkanica, Vol. 12, Núm. 3-4, pp. 411-424